# SDR SWAA2022012601219

- Difficulty date: June 19, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY THRESHOLD WEB HAS CORROSION FROM STA 803-836 RBL 30 / REMOVED CORROSION OF AFT CARGO BAY THRESHOLD WEB IN AN AREA OF 6'X2.5'X.009' OF AN ORIGINAL THICKNESS OF 0.045' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103 DETAIL D. REMOVED AND REPLACED AFT CARGO BAY THRESHOLD WEB. IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A8340 SH 9 REV 9
